Stephan Baier

Papers (pdf-files)


  Diploma Thesis:

Primzahlzwillinge, FU-Berlin (1997).


  Ph.D. Thesis:

Über Zugänge von Hua und Pan Chengdong zum Primzahlzwillingsproblem, FU-Berlin (2000).

 


 
1. Works in Refereed Journals:

1.1.  On the Bateman-Horn conjecture, J. Number Theory 96 (2002) 432-448.

 

1.2. On the p^\lambda problem, Acta Arithmetica 113 (2004) 77-101.

1.3. A note on P-sets, Integers, Vol. 4 (2004) A13.

1.4. An elementary approach to the twin primes problem, Monatshefte für Mathematik 143 (2004) 269-283.

1.5. Almost-all results on the p^\lambda problem, Acta Mathematica Hungarica 106 (2005) 253-269.

1.6. Addendum to "On the p^\lambda problem", Acta Arithmetica 117 (2005) 181-186.

1.7. Mean value estimates for products of shifted and ordinary Dirichlet polynomials, JP Journal of Algebra, Number Theory and Applications 5 (2005) 269-286.

1.8. Large sieve inequality with characters for powerful moduli, joint paper with Liangyi Zhao, International Journal of Number Theory 1 (2005) 265-280.

1.9. An extension of the Piatetski-Shapiro prime number theorem , Analysis (Munich) 25 (2005) 87-96.

1.10. A remark on the least n with \chi(n)\not=1, Archiv der Mathematik (Basel) 86 (2006) 67-72.

1.11. On the least n with \chi(n)\not=1 , Quarterly Journal of Mathematics 57 (2006) 279-283.

1.12. On the large sieve with sparse sets of moduli , Journal of the Ramanujan Math. Soc. 21 (2006) 279-295.

1.13. Bombieri-Vinogradov type theorems for sparse sets of moduli , joint paper with Liangyi Zhao, Acta Arith. 125 (2006) 187-201.

1.14. Almost-all results on the p^\lambda problem II, Acta Math. Hung. 113 (2006) 39-49.

1.15. The large sieve with quadratic amplitude , Functiones Et Approximatio 36 (2006) 33-43.

1.16. Primes in quadratic progressions on average , joint paper with Liangyi Zhao, Math. Ann. 338 (2007) 963-982.

 

1.17. The Lang-Trotter conjecture on average , J. Ramanujan Math. Soc. 22 (2007) 299-314.

1.18. An improvement for the large sieve for square moduli , joint paper with Liangyi Zhao, J. Number Theory 128 (2008) 154-174.

 

1.19. On the low-lying zeros of Hasse-Weil L-functions for elliptic curves, joint paper with Liangyi Zhao, Adv. Math. 219 (2008) 952-985.

1.20. The Sato-Tate conjecture on average for small angles , joint paper with Liangyi Zhao, Trans. Amer. Math. Soc. 361 (2009) 1811-1832.
      

1.21. On primes in quadratic progressions , joint paper with Liangyi Zhao, to appear in “International Journal of Number Theory”.

 

            1.22. A refined version of the Lang-Trotter conjecture, joint paper with Nathan Jones, to appear in “Int. Math. Res. Not.”.




  2. Works in Conference Proceedings:

2.1. New results on the p^\lambda problem, Proceedings of the Conference on Analytic and Elementary Number Theory (ELAZ04) in Mainz 2004.

2.2. An extremal problem in lattice point combinatorics , joint paper with Sukumar Das Adhikari and Purusottam Rath, to appear in the Proceedings of the Number Theory Conference held at TIFR, Bombay, in December 2005.

 

2.3. On primes represented by quadratic polynomials , joint paper with Liangyi Zhao, to appear in the Proceedings of the Workshop on the Anatomy of  Integers, Montreal, in March 2006.

 

 

 3. Submitted for Publication:
            3.1. A remark on the Lang-Trotter conjecture

 

            3.2. Mean values with cubic characters, joint paper with Matthew P. Young (updated).

 

            3.3. On Hecke eigenvalues at Piatetski-Shapiro primes, joint paper with Liangyi Zhao.

 


  4. Unpublished Material:

4.1. A probabilistic model for primes in random sets (2002).